Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 938727, 26 pages
http://dx.doi.org/10.1155/2012/938727
Research Article

Adaptive Double-Diffusion Model and Comparison to a Highly Heterogeneous Micro-Model

1Campus Araranguá, Universidade Federal de Santa Catarina, Rua Pedro João Pereira, 150, 88900-000 Araranguá, SC, Brazil
2Department of Mathematics, Oregon State University, 368 Kidder Hall, Corvallis, Oregon 97331-4605, USA

Received 21 March 2012; Accepted 13 April 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Viviane Klein and Malgorzata Peszynska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Viviane Klein and Malgorzata Peszynska, “Adaptive Double-Diffusion Model and Comparison to a Highly Heterogeneous Micro-Model,” Journal of Applied Mathematics, vol. 2012, Article ID 938727, 26 pages, 2012. https://doi.org/10.1155/2012/938727.